# SDR 2000UALA00661

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Aircraft time: 64,367 hours, 36,864 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ROW 20 DOES NOT OPERATE. SUPPLEMENTAL DATA UPDATE BATTERIES.  -REPLACED BATTERIE S ALL OPS CHECKED GOOD.
